C.R. BARD, INC. (BASD) -3006260740 BASIC KIT 20G X 10 CM WITH BIOPATCH; CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Back to Search Results |
| Model Number |
N/A |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/29/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.H3 other text : device not returned for evaluation.
Event or Problem Description
It was reported by customer that left arm attempt on a patient with difficult vasculature in the basilic vein.The guidewire was extended once by the inserter and then replaced back into position prior to insertion.The patient had tortuous veins, but vascular access was achieved with moderate difficulty.When the inserter deployed the catheter and tried to flush the line, fluid was observed squirting out from where the hub meets the catheter despite being fully connected.Unfortunately, this resulted in removing the defective catheter and having to poke the patient a second time.No other information provided.